# SDR AALA20170630004

- Difficulty date: June 30, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 53,090 hours, 21,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 494
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON FORWARD CARGO DOOR CUT-OUT LOWER FRAME EXTENSION STRAP AT BS 494, RBL 22.  REMOVED AND REPLACED STRAP IAW DRAWING 143A8120, SRM 51-10-02, AND SRM 53-30-15.
